Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften     Display Documents



ID: 729018.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften
Rigorous asymptotics of traveling-wave solutions to the thin-film equation and Tanner's law
Authors:Giacomelli, L.; Gnann, M. V.; Otto, F.
Date of Publication (YYYY-MM-DD):2016
Title of Journal:Nonlinearity
Volume:29
Issue / Number:9
Start Page:2497
End Page:2536
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Communicated by:MPI
Affiliations:MPI für Mathematik in den Naturwissenschaften/Otto
Identifiers:LOCALID:training71377
DOI:10.1088/0951-7715/29/9/2497
ISSN:0951-7715
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.